JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Convergence of a Power Variation Related to a Standard Brownian Sheet
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Convergence of a Power Variation Related to a Standard Brownian Sheet
Rhee, Joon-Hee; Kim, Yoon-Tae;
  PDF(new window)
 Abstract
By using a Malliavin calculus, we prove the central limit theorem on the power variation of the product of the unordered rectangles associated with a standard Brownian sheet.
 Keywords
Malliavin calculus;standard Brownian sheet;Malliavin derivative;central limit theorem;power variation;
 Language
English
 Cited by
 References
1.
Nourdin, I. (2008). Asymptotic behavior of certain weighted quadratic and cubic variations of fractional Brownian motion, The Annals of Probability, 36, 2159–2175. crossref(new window)

2.
Nourdin, I. and Nualart, D. (2008). Central limit theorems for multiple Skorohod integrals, Preprint.

3.
Nourdin, I., Nualart, D. and Tudor, C. A. (2007). Central and non-central limit theorems for weighted power variations of fractional Brownian motion, Preprint.

4.
Nualart, D. (2006). Malliavin Calculus and Related Topics, 2nd Ed. Springer.

5.
Nualart, D. and Ortiz-Latorre, S. (2008). Central limit theorems for multiple stochastic integrals and Malliavin calculus, Stochastic Processes and their Applications, 118, 614–628. crossref(new window)

6.
Nualart, D. and Peccati, G. (2005). Central limit theorems for sequences of multiple stochastic integrals, The Annals of Probability, 33, 173–193. crossref(new window)

7.
Reveillac, A. (2009a). Estimation of quadratic variation for two-parameter diffusions, Stochastic Processes and their Applications, 119, 1652–1672. crossref(new window)

8.
Reveillac, A. (2009b). Convergence of finite-dimensional laws of the weighted quadratic variation for some fractional Brownian sheet, Stochastic Analysis and its Applications, 27, 51–73. crossref(new window)